# SDR DALA2019022211133

- Difficulty date: February 19, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N6700
- Make and model: Boeing 757232
- Aircraft serial: 30337
- Aircraft time: 65,653 hours, 24,583 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6700 SEAT 5C EMERGENCY LIGHT INOP. CORRECTIVE ACTION: RE-CONNECTED EMERGENCY LIGHT SEAT HARNESS DISCONNECT CONNECTOR. (5019845)
